# SDR DALA2017091606923

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE AFT CARGO DOOR INNER PAN AND OUTER PAN AROUND UPPER STOP.   REPAIRED IAW ER/A 560875-14, REV ORIGINAL, AND ETI-17-17-140, REV 4.
